# SDR DALA2024041804549

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 15,022 hours, 1,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:601. CORRECTIVE ACTION: VERIFIED ALL EMERGENCY EXIT SIGNS ARE TO BE ILLUMINATED NO FAULTS NOTED. OK FOR SERVICE. (0299002)
